# SDR DL76L040207

- Difficulty date: February 29, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 64,859 hours, 10,115 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 341080159
- Part serial: 88101445
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 1800 FEET ON CLIMBOUT F/O ALTIMETER FAILED.  SELECTED ALTN ON AIR DATA.  ALTIMETER WORKED.  REPLACED RT ADC AND FLUSHED STATIC LINES.
